# SDR ASOA04980

- Difficulty date: December 6, 2004
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

FLT 4722 - DURING CLIMB-OUT FROM ATW-ATL, THE CREW NOTICED A FUEL DISCREPANCY AND LOSS OF 1,800 LBS WITH A CONINUING LOSS OF 10 LBS PER SECOND ACCOMPANIED BY SPORADIC FUEL TOTALIZER READINGS.  AN EMERGENCY WAS DECLARED.  FUEL LOSS READINGS CONTINUED TO FLUCTUATE BETWEEN 10 LBS PER SECOND TO 500 LBS PER MINUTE.  THE AIRCRAFT DIVERTED TO ORD AND LANDED SAFELY.  MX CHECKED FOR LOGGED FAULTS.  NO FAULTS WERE FOUND AND THEN RESET THE FUEL COMPUTER.  ALL READINGS WERE NORMAL.  MAINTENANCE ALSO SUMPED THE FUEL TANKS FOR WATER.  NO FAULT CODES WERE FOUND ON THE FUEL QUANTITY GAUGING COMPUTER OR THE MX DIAGONISTIC COMPUTER.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
